# SDR FDEA201410022917

- Difficulty date: October 2, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 90,620 hours, 38,273 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB124911
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE RIB DOUBLER AT XOS 667 FOUND CRACKED.  RIB REMOVED AND REPLACED IAW SRM 51-33-01 VOLUME II. NEW RIB DOUBLER FABRICATED IAW DRAWING ARB1249 REVISION AA. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
